# SDR UALA2013041202517

- Difficulty date: April 12, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 35,214 hours, 15,393 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 70
- Condition: Unserviceable
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR HAS LOCK PINS PAINTED.  REPLACED SLIDE PER MM 25-62-42 ON WU Y3409H.
